# SDR DALA2023050903652

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, FCS REPAIR EXTERNAL SKIN LOCATED R /H LOWER STRINGER AT FR 7 LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 608430-14 REV. ORIGINAL MATCHES WITH ALL STEPS ON PRI 608430-14 REV.0, REV.1, REV.2 AND REV.3 IT HAS BEENVALIDATED. PERFORMED REPAIR INSTRUCTIONS EXTERNAL SKIN LOCATED R/H LOWER STRINGER AT FR 7 LOWER FUSELAGE AS PER ER/A 608430-14REV. (LP 2757484)
